Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 155, NWS St. Louis, MO

July 13, 2015Bond County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2015, 8:02 PM CDT for Bond County, Montgomery County, Illinois. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 8:02 PM CDT (01:02 UTC)
Expired
Jul 13, 2015, 9:00 PM CDT
In force
58 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bond County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:13 PM CDTTSTM WND GST 601 N Litchfield, IL
Jul 13, 8:30 PM CDTTSTM WND DMGGreenville, ILLARGE TREE LIMBS BLOWN DOWN AT 7 TO 8 INCH DIAMETER
Jul 13, 8:36 PM CDTTSTM WND GST 60Greenville, IL
Jul 13, 8:36 PM CDTTSTM WND GST 60Greenville, ILRELAYED FROM PADUCAH BY ONE OF THEIR SPOTTERS IN GREENVILLE.
Jul 13, 8:36 PM CDTHAIL 1Greenville, ILRELAYED FROM PADUCAH BY ONE OF THEIR SPOTTERS IN GREENVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 6:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS53 KLSX 140102
SVRLSX
ILC005-135-140200-
/O.NEW.KLSX.SV.W.0155.150714T0102Z-150714T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 900 PM CDT

* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST
  GILLESPIE...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...LITCHFIELD...HILLSBORO...TAYLOR SPRINGS...COFFEEN...
  MULBERRY GROVE...SCHRAM CITY...SORENTO...RENO...WOBURN...VAN
  BURENSBURG...PLEASANT MOUND...IRVING...PANAMA...FILLMORE...
  DONNELLSON...BUTLER...SMITHBORO...WALSHVILLE AND CHAPMAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 52.
 INTERSTATE 55 IN ILLINOIS BETWEEN EXITS 52 AND 60.

THIS WARNING ALSO INCLUDES LAKE LOU YAEGER.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS PORTIONS OF MACOUPIN COUNTY. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM   WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 3897 8964 3900 8964 3900 8970 3933 8970
      3914 8925 3900 8925 3900 8926 3881 8926
TIME...MOT...LOC 0102Z 299DEG 38KT 3920 8977 

HAIL...<.75IN
WIND...60MPH
 
$$

TILLY
3 follow-up statements
034 
WWUS53 KLSX 140137
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT MON JUL 13 2015

ILC135-140147-
/O.CAN.KLSX.SV.W.0155.000000T0000Z-150714T0200Z/
MONTGOMERY IL-
837 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3900 8926 3881 8926 3893 8956 3900 8951
TIME...MOT...LOC 0137Z 304DEG 40KT 3887 8935 

$$

ILC005-140200-
/O.CON.KLSX.SV.W.0155.000000T0000Z-150714T0200Z/
BOND IL-
837 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN BOND COUNTY...

AT 837 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREENVILLE...
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MULBERRY GROVE...WOBURN...RENO...PLEASANT MOUND AND
SMITHBORO.

THIS INCLUDES INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 3900 8926 3881 8926 3893 8956 3900 8951
TIME...MOT...LOC 0137Z 304DEG 40KT 3887 8935 

HAIL...1.00IN
WIND...60MPH
 
$$

TILLY
564 
WWUS53 KLSX 140147
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT MON JUL 13 2015

ILC005-140200-
/O.CON.KLSX.SV.W.0155.000000T0000Z-150714T0200Z/
BOND IL-
847 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL BOND COUNTY...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMALCO...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MULBERRY GROVE...PLEASANT MOUND AND SMITHBORO. 

THIS INCLUDES INTERSTATE 70 IN ILLINOIS BETWEEN EXITS 45 AND 52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING 60 MPH WINDS 
ACROSS PORTIONS OF BOND COUNTY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .

&&

LAT...LON 3894 8926 3881 8926 3888 8944 3893 8937
TIME...MOT...LOC 0147Z 300DEG 35KT 3882 8926 

HAIL...1.00IN
WIND...60MPH
 
$$

TILLY
172 
WWUS53 KLSX 140202
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT MON JUL 13 2015

ILC005-140212-
/O.EXP.KLSX.SV.W.0155.000000T0000Z-150714T0200Z/
BOND IL-
902 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOND COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL ILLINOIS.

LAT...LON 3894 8926 3881 8926 3888 8944 3893 8937
TIME...MOT...LOC 0200Z 299DEG 38KT 3882 8926 

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:34 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 13, 5:34 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT MON JUL 13 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 410 PM CDT MON JUL 13 2015

HEAT ADVISORY CONTINUES ACROSS THE ENTIRE AREA UNTIL LATER THIS
EVENING WITH SURFACE TEMPERATURES IN THE 90S AND DEW POINTS IN THE
70S THIS AFTERNOON.  HEAT INDICES WERE MAINLY FROM 100 TO 110,
TOPPING OUT AT 113 AT LAMBERT FIELD.  CONVECTION CONTINUES TO
DEVELOP ACROSS NORTHERN MO ON THE NORTHERN FRINGES OF THE CAP AND
AHEAD OF A COLD FRONT WHICH EXTENDS FROM NORTHWESTERN WI SOUTHWEST
INTO CENTRAL KS.  CONVECTION WILL CONTINUE TO DEVELOP TONIGHT AS THE
FRONT SINKS SLOWLY SOUTHWARD INTO OUR AREA AND THE CAP GRADUALLY
WEAKENS.   WITH EXTREME INSTABILITY AND AMPLE WIND SHEAR SOME OF THE
STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE MOST LIKELY
HAZARD.  MOST OF THE CONVECTION WILL BE ACROSS NORTHEAST MO AND WEST
CENTRAL IL THIS EVENING, THEN SHIFT SOUTHWARD INTO CENTRAL AND
SOUTHEAST MO AND SOUTHWEST ILLINOIS LATE TONIGHT.  SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED ACROSS NORTHEAST MO LATE TONIGHT BEHIND
THE COLD FRONT, WITH CONTINUED WARM AND MUGGY CONDITIONS ELSEWHERE.

GKS

.LONG TERM:  (TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 410 PM CDT MON JUL 13 2015

UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT ITS DOMINANCE OVER OUR REGION
WILL WAX AND WANE AT TIMES.

THIS UPPER LEVEL HIGH WILL LOSE SOME OF ITS INFLUENCE BEGINNING
TUESDAY AND THIS WILL BE ACCOMPANIED BY PASSAGE OF THE MAIN COLD
FRONT.  HOWEVER...THIS COLD FRONTAL PASSAGE WILL COME TOO LITTLE TOO
LATE FOR MANY AREAS WITH W-SW WINDS EXPECTED THRU MUCH OF THE DAY
AND IN THE WAKE OF THE LEFTOVER CONVECTION FROM THE PRE-FRONTAL TROF
THE NIGHT BEFORE...MANY AREAS SHOULD SEE DECENT SUNSHINE RETURN.
MOS TEMPS SEEM TO HAVE A GOOD HANDLE ON THIS WITH A RETURN OF MID
90S TEMPS AND COUPLED WITH DEWPOINTS IN THE LOW-MID 70S WILL RESULT
IN HEAT INDICES BETWEEN 100-105 FOR A FOURTH CONSECUTIVE DAY FOR THE
CORRIDOR BETWEEN COU/JEF AND STL METRO.  HAVE EXTENDED IN TIME THRU
EARLY TUESDAY EVENING THE HEAT ADVISORY FOR THIS AREA WITH POSSIBLE
AREAL EXPANSION ELSEWHERE ON TUESDAY. FOR NOW...THE HEAT ADVISORY
EXPIRES ELSEWHERE AT 9PM THIS EVENING.

COOLER TEMPS THEN TAKE HOLD FOR A COUPLE OF DAYS ON WEDNESDAY AND
THURSDAY PROVIDING SOME RELIEF AND KEEPING MAX TEMPS IN THE 80S FOR
MOST AREAS WITH LOWER HUMIDITIES.

THE HEAT AND HUMIDITY IS SET TO RETURN FOR FRIDAY AND THRU EARLY
NEXT WEEK WITH POSSIBLE RE-ISSUANCE OF HEAT HEADLINES.

OTHERWISE...RAIN CHANCES LOOK MEAGER FOR MUCH OF THIS PERIOD WITH
EITHER THE MAIN FOCUS TO OUR SOUTH IN THE CASE OF WEDNESDAY...AND A
WELL CAPPED ATMOSPHERE FOR FRIDAY THRU NEXT MONDAY.  THE BEST
CHANCES WILL BE WEDNESDAY NIGHT AND THURSDAY WITH A WARM FRONT
BUCKLING BACK NORTH.  DESPITE THE MAIN COLD FRONT MOVING THRU
TUESDAY AFTERNOON...THE PRE-FRONTAL TROF STEALS THE SHOW JUST ENOUGH
WITH MOISTURE TO ALLOW THE CAP TO LIKELY MAINTAIN THRU MUCH OF ITS
PASSAGE THRU THE FORECAST AREA.

TES

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 520 PM CDT MON JUL 13 2015

WEAK BOUNDARY, MORE OF A WIND SHIFT WITH A PRE-FRONTAL TROF, LIES
ACROSS NORTHERN MO. ONE BIG THUNDERSTORM AND SOEM SHOWERS ARE
MOVING EAST SOUTHEAST NEAR THIS BOUNDARY. SURFACE HEATING AND
ABUNDANT INSTABILITY LIKELY THE DRIVING FACTOR. HRRR BLOWS UP THE
LINE AND MOVE IT SOUTH. RAP AND THE LONGER TERM MODELS DO NOT,
KILLING IT AND THEN REDEVELOPING ABOUT 10Z ACROSS CENTRAL TO
EASTERN MO. THIS SCENARIO LOOKS BETTER GIVEN THE CAP AND CURRENT
TREND OF THE RAIN SHRINKING (EXCEPT FOR THE ONE STORM. BOUNDARY
WILL CONTINUE SOUTH WITH THE REAL COLD FRONT ARRIVING TUESDAY
AFTERNOON.

SPECIFICS FOR KSTL: NOT HIGH ON THE HRRR SOLUTION SO AM PRETTY MUCH
FOLLOWING THE NAM AND OTHER MODELS WHICH ARE IN BETTER AGREEMENT.
WILL WATCH THE CURRENT RAIN AND MAY NEED A VCSH/VCTS SOMETIME
THIS EVENING. OTHERWISE WILL PUT ANOTHER VCTS ABOUT 09-10Z BASED
ON THE NAM AND RAP. CAP SHOULD BE WEAKER BY THEN. WEST WIND
TUESDAY GOING NORTHWEST LATE IN THE AFTERNOON.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
     MO-KNOX MO-LEWIS MO-MADISON MO-MARION MO-MONROE MO-PIKE MO-
     RALLS MO-REYNOLDS MO-SHELBY MO-ST. FRANCOIS MO-WASHINGTON
     MO.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
     LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-ST. CHARLES
     MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN
     MO.

IL...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
     BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION
     IL-MONTGOMERY IL-PIKE IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR CALHOUN IL-JERSEY IL-
     MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 13, 6:30 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT MON JUL 13 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
630 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS FOR THE ENTIRE AREA. SOME
STORMS MAY BE SEVERE THIS EVENING WITH DAMAGING WINDS THE PRIMARY
SEVERE WEATHER THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES
ALSO POSSIBLE. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH
PRODUCTS.

LITTLE RELIEF FROM THE HEAT AND HUMIDITY CAN BE EXPECTED AS
TEMPERATURES ONLY FALL BETWEEN 75 AND 80 DEGREES. A HEAT ADVISORY
IS CURRENTLY IN EFFECT FOR THE ENTIRE AREA.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS IN PARTS OF SOUTHEAST
MISSOURI AND CENTRAL ILLINOIS ON TUESDAY...AND WILL PERSIST IN
SOUTHERN MISSOURI INTO WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS WILL EXPAND TO MUCH OF THE AREA
WEDNESDAY NIGHT AND THURSDAY. THE CHANCE FOR THUNDERSTORMS WILL
THEN MAINLY BE LIMITED TO NORTHERN MISSOURI AND CENTRAL ILLINOIS
FOR LATE WEEK AND EARLY NEXT WEEK.

MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH
THIS WEEK.

HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES OR GREATER
LATE THIS WEEK AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

TES

In the hours before

Local storm report, Jul 13, 7:01 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     LEWISTOWN               40.08N  91.81W
07/13/2015                   LEWIS              MO   911 CALL CENTER

            TREE FELL ON A MOBILE HOME.

&&

JPK
Local storm report, Jul 13, 7:05 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     2 NE PITTSFIELD         39.63N  90.78W
07/13/2015  M61 MPH          PIKE               IL   AWOS

&&

JPK
Local storm report, Jul 13, 7:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     VERSAILLES              39.88N  90.66W
07/13/2015                   BROWN              IL   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS DOWN.

&&

JPK
Local storm report, Jul 13, 7:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     PALMYRA                 39.43N  90.00W
07/13/2015                   MACOUPIN           IL   AMATEUR RADIO

            POWER LINES DOWN

&&

JPK
Local storm report, Jul 13, 7:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND GST     4 E CARLINVILLE         39.28N  89.81W
07/13/2015  E60 MPH          MACOUPIN           IL   TRAINED SPOTTER

            TELEPHONE POLE SNAPPED AND LARGE TREE DOWNED.

&&

DYE
Local storm report, Jul 13, 7:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
07/13/2015                   MACOUPIN           IL   AMATEUR RADIO

            FENCES BLOWN DOWN. MINOR ROOF DAMAGE.

&&

JPK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:25 PM CDTSevere Thunderstorm WarningLSXGreene, Macoupin50 min
Jul 13, 8:36 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette41 min
Jul 13, 8:54 PM CDTSevere Thunderstorm WarningLSXMarion48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.